Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata: ``Determination of all the subgroups of the known simple group of order $ 25\,920$'' [Trans. Amer. Math. Soc. 5 (1904), no. 2, 126-166; 1500666]


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 5 (1904), 551
MSC: Primary 20D05
DOI: https://doi.org/10.1090/S0002-9947-1904-1500469-X
Original Article: Trans. Amer. Math. Soc. 5 (1904), 126-166.
MathSciNet review: 1500469
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D05

Retrieve articles in all journals with MSC: 20D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500469-X
Article copyright: © Copyright 1904 American Mathematical Society

American Mathematical Society